# SDR UIEA2019070804708

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,557 hours, 18,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV INOP( TRANSFER TO MDDR  114378 IAW DDG 36-11-02-02 CAT C DUE DATE 17-JULY-2019.   REACTIVATED L ENG HPSOV BLEED OPERATIONAL TEST OK PER AMM 36-11-07. THIS CLEARS MDDR # 114378.   )
